| Model Number |
CCU, ARTHREX SYNERGY ID |
| Medical Device Problem Code |
Moisture Damage (1405)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/09/2023, it was reported by a sales representative via (b)(4) that an ar-3200-0025 ccu was fried, as water was spilled on ccu it would not turn on at all.This was discovered before use with no patient involvement.
Additional Manufacturer Narrative
(use error) the reported event of "an ar-3200-0025 ccu was fried, as water was spilled on ccu it would not turn on at all" was confirmed.This evaluation determined that the reported event occurred due to damage to the motherboard caused by moisture intrusion that resulted from use error.